Alert archive / New York / Special Weather Statements in 2016

Special Weather Statement, NWS Buffalo, NY

August 13, 2016Livingston County, Wyoming County, New York

NWS Buffalo, NY issued this special weather statement at Aug 13, 2016, 5:54 PM EDT for Livingston County, Wyoming County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 5:54 PM EDT (21:54 UTC)
Expired
Aug 13, 2016, 6:30 PM EDT
In force
36 min
Issued by
NWS Buffalo, NY

Counties Livingston County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 60 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2016-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 709 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2016-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
709 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

708 
WWUS81 KBUF 132154
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
554 PM EDT SAT AUG 13 2016

NYZ003-011>013-020-021-132230-
ALLEGANY-CATTARAUGUS-LIVINGSTON-WYOMING-MONROE-GENESEE-
554 PM EDT SAT AUG 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LIVINGSTON...
SOUTHEASTERN GENESEE...NORTHEASTERN CATTARAUGUS...NORTHWESTERN
ALLEGANY...WYOMING AND SOUTH CENTRAL MONROE COUNTIES...

AT 554 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WARSAW TO 10 MILES SOUTH OF
VARYSBURG TO NEAR ARCADE. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GENESEO...LETCHWORTH STATE PARK...PERRY...WARSAW...AVON...
MOUNT MORRIS...PAVILION...ARCADE...PORTAGEVILLE AND YORK.

THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 6 AND 10.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

LAT...LON 4243 7852 4259 7837 4283 7827 4299 7760
      4276 7772 4249 7795
TIME...MOT...LOC 2154Z 250DEG 36KT 4279 7821 4262 7828 4247 7844 

$$

HIBBERT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 13, 5:48 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 13, 5:48 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
548 PM EDT SAT AUG 13 2016

.SYNOPSIS...
An approaching area of low pressure combined with a hot and humid
airmass will result in widespread showers and thunderstorms into
this evening, with a potential for localized flash flooding and
strong winds. The showers and thunderstorms will weaken, but
continue into tonight as a slow-moving cool front slides across
the area. Drier and cooler air will then arrive later Sunday with
temperatures running near average to open the coming week. Another
plume of Gulf moisture is expected to arrive over the region,
potentially bringing more needed rain by midweek.

&&

.NEAR TERM /THROUGH SUNDAY/...
Convection blossoming across the area this afternoon ahead of
approaching mid level trough. Airmass has destabilized sufficiently
with surface based CAPES near 3000 J/KG. Shear profiles have
become increasingly favorable this afternoon with surface to 6 km
bulks shear near 40 knots. Risk for severe storms will linger into
early tonight with main threat being localized damaging wind
gusts. Tropical airmass in place with precipitable water values
exceeding 2 inches, will be favorable for efficient rainfall
production within convection, with torrential downpours likely.

The enhanced convection will gradually fade tonight, however shower
and thunderstorm activity will likely be prolonged and maintained
across much of the forecast area tonight as the slow moving surface
low center passes to our north and an associated cold front moves
into the forecast area.

The surface cold front is forecast to shift south and east of the
forecast area on Sunday. The front will press the anomalously moist
airmass of late south into Pennsylvania with a drier and cooler
airmass arriving in its place on west to northwest flow. The
greatest chances for lingering shower activity will be across
southern portions of the area, with a diminishing trend taking
place during the afternoon from north to south. Temperatures will
run lower than recent days but will still end up topping out just
above normal. Highs will reach into the upper 70s and low 80s with
dewpoints dropping from about 70 into the 60s during the
afternoon.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The main frontal zone will finally slip to our southeast by early
Sunday evening. In conjunction with the loss of daytime heating
and diminishing instability...this should result in any leftover
convection across the Southern Tier ending by around or shortly
after sunset. After that...the rest of the night should be largely
dry with the possible exception of the Saint Lawrence Valley...
where a trailing secondary trough could touch off another isolated
shower or storm as it passes through during the evening hours.
Otherwise...conditions will be cooler than previous nights with
temperatures finally pulling back into the 60s...though it will
also remain fairly humid with surface dewpoints running close to
or either a few degrees below overnight lows. Given narrowing
dewpoint depressions and light winds...some patchy fog will become
possible just about anywhere overnight.

On Monday...fair and mainly dry weather will continue across the
forecast area with our region lying under the influence of a broad
surface ridge and confluent flow aloft...though an isolated shower/
thunderstorm or two cannot be completely ruled out south of Lake
Ontario with daytime heating of our still-warm and moderately
humid airmass. At this point...feel that the coverage of any such
activity will be far too sparse to warrant anything other than
slight chance PoPs...so have lowered these from our existing
continuity. It should be noted that this thinking is more in line
with the NAM/GFS/ECMWF and not the Canadian GEM...which continues
to appear significantly overdone with respect to overall convective
potential on Monday...something that this particular model has
struggled much with over the past several days. Temperature-
wise...expect most areas to see highs in the lower to mid 80s on
Monday...thanks to 850 mb temps still running between +14C and
+16C.

After that...the rest of this period will then feature a return to
more active weather across our region as broad upper level troughing
over Central Canada and the Northern Plains states digs eastward
into the Great Lakes...and forces a channelled southern stream
shortwave over the Mid Mississippi Valley to eject northeastward
across the Ohio Valley and Lower Lakes Region. In the process...this
energy aloft will force an attendant modest surface wave to develop
and lift northeastward along a similar path...while also dragging
the frontal zone to our south back into our region.

As has been previously mentioned...the approach and passage of this
system will be accompanied by another surge of GOMEX-based moisture
(precipitable water values of roughly 2 inches) and at least some
modest instability...along with good forcing supplied by the surface
wave/front... a good southwesterly low level jet...and the right
entrance region of a passing upper level jet streak. Putting all of
this together...the stage is appearing increasingly set for the
likelihood of another round of showers and thunderstorms across
our region...with the bulk of this activity likely tied to the
approach and passage of the main surface wave later Tuesday and
Tuesday night...though chances for convection will already be on a
slow increase as early as Monday night. With this in mind...have
elected to bump up PoPs into the high likely range for later Tuesday
afternoon and Tuesday night. Given the increasingly moisture-rich
environment and available lift...this period will also feature at
least some potential for some heavier rainfall as well...with this
most likely to occur in areas along and north of the surface low
track/frontal boundary. Whether this will fall across our area or
over Canada remains in question given continued model discrepancies
in the exact track of this system...however this is a potential
that will need to be watched over the next few days. Otherwise we
can expect above average temperatures to continue right through
Tuesday night...along with elevated humidity levels as surface
dewpoints recover into the mid and upper 60s.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Wednesday through Thursday...broad large-scale troughing will
increase further across the Great Lakes and Northeast. Initially...
this will help to shove the main frontal zone back to our southeast
during the day on Wednesday...before pushing a weaker secondary
trough/cold front through the area on Thursday. In general...this
will result in diminishing precipitation chances across our region
during the first half of this period...though some scattered
convection will probably still persist until the aforementioned
secondary trough/front clears our region either Thursday afternoon
or Thursday evening. In the wake of this latter feature...surface-
based ridging will then settle across our region Friday and into
New England Saturday while broad upper level ridging builds in
aloft...with both of these features helping to provide our region
with a return to largely dry weather to close out the week.

Temperature-wise...readings through this period will likely average
out a little on the warm side of normal...with daily highs largely
ranging between the upper 70s and mid 80s...and nighttime lows
ranging through the 60s each night. Meanwhile moderately humid
conditions will also persist...with surface dewpoints remaining in
the lower to mid 60s for the most part.

&&

.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
A frontal zone will slowly drift through the region over the next 18
hours. Numerous showers and thunderstorms with local heavy rain and
gusty winds will produce brief IFR conditions through 06z.
Outside of storms it is generally VFR. Storms will diminish
overnight but isolated storms will still be possible. Some areas
of light fog is probable overnight, particularly in areas that
clear out and received a good rain.

Outlook...

Sunday...A chance of showers and thunderstorms, especially across
the Southern Tier.
Monday through Thursday...Mainly VFR with chance of showers and
thunderstorms.

&&

.MARINE...
Low pressure passing just to the north of Lake Ontario will create
enough of a southwest gradient to produce a period of marginal small
craft advisory conditions on the eastern end of Lake Erie tonight
and Sunday morning. Conditions will likely remain just below
criteria on Lake Ontario, but lake waters will be choppy
nonetheless. Widespread showers and thunderstorms are expected on
the lakes into tonight ahead of an approaching cold front that
will cross the region tonight into Sunday.

Westerly flow and nominal cool air advection will keep wave action
up on the eastern ends of the lakes into Sunday night before high
pressure moves over the region in the wake of the front, bringing
much lighter winds by Monday. This lighter flow regime is currently
expected to persist well into next week.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flash Flood Watch through Sunday morning for NYZ006>008.
MARINE...Small Craft Advisory until 11 AM EDT Sunday for LEZ040-041.

&&

SYNOPSIS...TMA
NEAR TERM...TMA
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...TMA
MARINE...TMA
Hazardous weather outlook, Aug 13, 5:25 AM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
525 AM EDT SAT AUG 13 2016

NYZ001>005-010>014-019>021-085-140930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
525 AM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
TODAY AND TONIGHT. THIS RAINFALL WILL INITIALLY BE BENEFICIAL TO
THE DROUGHT. HOWEVER A VERY MOIST AIRMASS WILL ALLOW SOME OF
THESE STORMS TO PRODUCE TORRENTIAL RAINFALL WITH ISOLATED FLASH
FLOODING POSSIBLE. SOME STORMS MAY ALSO BECOME SEVERE...WITH
DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
525 AM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-140930-
OSWEGO-JEFFERSON-LEWIS-
525 AM EDT SAT AUG 13 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
TODAY AND TONIGHT. THIS RAINFALL WILL INITIALLY BE BENEFICIAL TO
THE DROUGHT. HOWEVER A VERY MOIST AIRMASS WILL ALLOW SOME OF
THESE STORMS TO PRODUCE TORRENTIAL RAINFALL WITH FLASH FLOODING
POSSIBLE. SOME STORMS MAY ALSO BECOME SEVERE...WITH DAMAGING WINDS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SMITH

In the hours before

Local storm report, Aug 13, 5:19 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
519 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND DMG     GREECE                  43.21N  77.70W
08/13/2016                   MONROE             NY   LAW ENFORCEMENT

            WIRES DOWN.

&&

EVENT NUMBER BUF1600989

AR
Local storm report, Aug 13, 5:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
528 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     PHELPS                  42.96N  77.06W
08/13/2016                   ONTARIO            NY   LAW ENFORCEMENT

            TREE AND WIRE DOWN.

&&

CORRECTED EVENT TIME

EVENT NUMBER BUF1600987

AR
Local storm report, Aug 13, 5:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
532 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     MOUNT MORRIS            42.72N  77.88W
08/13/2016                   LIVINGSTON         NY   LAW ENFORCEMENT

            TREE DOWN.

&&

EVENT NUMBER BUF1600990

AR
Local storm report, Aug 13, 5:36 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
536 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     CALEDONIA               42.98N  77.86W
08/13/2016                   LIVINGSTON         NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

EVENT NUMBER BUF1600991

AR
Local storm report, Aug 13, 5:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
541 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     1 N YORK                42.89N  77.87W
08/13/2016                   LIVINGSTON         NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

&&

EVENT NUMBER BUF1600992

AR
Special weather statement, Aug 13, 5:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
554 PM EDT SAT AUG 13 2016

NYZ003-011>013-020-021-132230-
ALLEGANY-CATTARAUGUS-LIVINGSTON-WYOMING-MONROE-GENESEE-
554 PM EDT SAT AUG 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LIVINGSTON...
SOUTHEASTERN GENESEE...NORTHEASTERN CATTARAUGUS...NORTHWESTERN
ALLEGANY...WYOMING AND SOUTH CENTRAL MONROE COUNTIES...

AT 554 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WARSAW TO 10 MILES SOUTH OF
VARYSBURG TO NEAR ARCADE. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GENESEO...LETCHWORTH STATE PARK...PERRY...WARSAW...AVON...
MOUNT MORRIS...PAVILION...ARCADE...PORTAGEVILLE AND YORK.

THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 6 AND 10.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

LAT...LON 4243 7852 4259 7837 4283 7827 4299 7760
      4276 7772 4249 7795
TIME...MOT...LOC 2154Z 250DEG 36KT 4279 7821 4262 7828 4247 7844

HIBBERT

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:11 AM EDTSpecial Weather StatementBUFJefferson34 min
Aug 13, 8:50 AM EDTSpecial Weather StatementBUFLewis40 min
Aug 13, 11:59 AM EDTSpecial Weather StatementBUFErie46 min
Aug 13, 12:34 PM EDTSpecial Weather StatementBUFGenesee, Monroe41 min
Aug 13, 1:35 PM EDTSpecial Weather StatementBUFMonroe, Wayne40 min
Aug 13, 1:48 PM EDTSpecial Marine WarningBUF57 min
Aug 13, 2:14 PM EDTSpecial Weather StatementBUFWayne31 min
Aug 13, 2:31 PM EDTSpecial Marine WarningBUF59 min
Aug 13, 2:42 PM EDTSpecial Marine WarningBUF63 min
Aug 13, 2:48 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne57 min
Aug 13, 2:50 PM EDTSpecial Weather StatementBUFErie25 min
Aug 13, 3:05 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Livingston, Wyoming55 min
Aug 13, 3:18 PM EDTSpecial Marine WarningBUF42 min
Aug 13, 3:23 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego67 min
Aug 13, 3:24 PM EDTSpecial Weather StatementBUFCattaraugus36 min
Aug 13, 3:41 PM EDTSmall Craft AdvisoryBUF28 hr
Aug 13, 3:50 PM EDTSpecial Marine WarningBUF115 min
Aug 13, 3:51 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Wayne54 min
Aug 13, 3:58 PM EDTSpecial Weather StatementBUFWyoming32 min
Aug 13, 4:03 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wyoming42 min
Aug 13, 4:21 PM EDTSevere Thunderstorm WarningBUFLewis39 min
Aug 13, 4:40 PM EDTSevere Thunderstorm WarningBUFCayuga, Wayne27 min
Aug 13, 4:41 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario26 min
Aug 13, 4:51 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario39 min
Aug 13, 5:03 PM EDTSpecial Marine WarningBUF57 min
Aug 13, 5:17 PM EDTSevere Thunderstorm WarningBUFChautauqua43 min
Aug 13, 5:58 PM EDTSpecial Marine WarningBUF92 min
Aug 13, 6:07 PM EDTSpecial Marine WarningBUF83 min
Aug 13, 6:25 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario, Wyoming50 min
Aug 13, 6:45 PM EDTSpecial Marine WarningBUF90 min
Aug 13, 7:22 PM EDTSpecial Weather StatementBUFCattaraugus38 min

Nearby

Special Weather Statements in New York, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.